General Letters in Mathematics

Volume 3 - Issue 2

Operational Formulae of the Multivariable Hypergeometric Matrix Functions and Related Matrix Polynomials
M. Abdalla , H. Abd-Elmageed , M. Abul-Ez , Z. Kishka

DOI: https://doi.org/DOI:10.31559/glm2016.3.2.1

Soft Fuzzy Metric Spaces
Ferhan S¸ola Erduran , Ebru Yi˘git , Rabia Alar , Ayten Gezici

DOI: https://doi.org/DOI:10.31559/glm2016.3.2.2

Numerical Solution for Solving Fractional Differential Equations using Shifted Chebyshev Wavelet
Mohamed Elarabi Benattia , Belghaba Kacem

DOI: https://doi.org/DOI:10.31559/glm2016.3.2.3

Some Extensions on Cerone's Generalizations of Steffensen’s Inequality
Atta Abu Hany , Mahmoud Al Agha

DOI: https://doi.org/DOI:10.31559/glm2016.3.2.4

(∈, ∈ ∨q)- Fuzzy Hemirings and (∈¯, ∈ ∨¯ ¯q)- Fuzzy Hemirings
Md. Yasin Ali , Kanak Ray Chowdhury , Abeda Sultana , Nirmal Kanti Mitra

DOI: https://doi.org/DOI:10.31559/glm2016.3.2.5

Bibliographic Information Email: editorglm@refaad.com DOI: 10.31559/GLM ISSN 2519-9277 (Online) ISSN 2519-9269 (Print) Freq. : Quarterly Language : English Articles : 170

Please Wait ...